# SDR C2XA96IA142

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 16,222 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3965 - IAH-HRL - DIVERTED TO CPR DECLARED CREW PRECAUTIONARY WITH LOW OIL PRESSURE INDICATION ON NR 2 ENGINE.  MX SERVICED NR 2 ENGINE WITH 12 PT OF OIL, GROUND RAN ENGINE AT 80 PERCENT NH CABIN FILLED WITH SMOKE.  AIRCRAFT FERRIED CPR TO IAH RIGHT BLEED OFF.  MX REMOVED AND REPLACED NR 2 ENGINE GROUND OPERATIONAL, LEAKS CHECKS GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
